Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 757964, 8 pages
http://dx.doi.org/10.1155/2009/757964
Research Article

The Numerical Range of Toeplitz Operator on the Polydisk

Department of Mathematics, JiaYing University, Meizhou 514015, GuangDong, China

Received 22 May 2009; Accepted 1 July 2009

Academic Editor: Stevo Stević

Copyright © 2009 Dinggui Gu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. E. Gustafson and D. K. M. Rao, Numerical Range: The Field of Values of Linear Operators and Matrices, Universitext, Springer, New York, NY, USA, 1997. View at MathSciNet
  2. J. K. Thukral, “The numerical range of a Toeplitz operator with harmonic symbol,” Journal of Operator Theory, vol. 34, no. 2, pp. 213–216, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. Brown and P. R. Halmos, “Algebraic properties of Toeplitz operators,” Journal für die Reine und Angewandte Mathematik, vol. 213, pp. 89–102, 1963. View at Google Scholar · View at MathSciNet
  4. E. M. Klein, “The numerical range of a Toeplitz operator,” Proceedings of the American Mathematical Society, vol. 35, pp. 101–103, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. B. R. Choe and Y. J. Lee, “The numerical range and normality of Toeplitz operators,” Far East Journal of Mathematical Sciences, pp. 71–80, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Stević, “Weighted integrals of holomorphic functions on the polydisc. II,” Zeitschrift für Analysis und ihre Anwendungen, vol. 23, no. 4, pp. 775–782, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Stević, “A note on a theorem of Zhu on weighted Bergman projections on the polydisc,” Houston Journal of Mathematics, vol. 34, no. 4, pp. 1233–1241, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Stević, “Holomorphic functions on the mixed norm spaces on the polydisc,” Journal of the Korean Mathematical Society, vol. 45, no. 1, pp. 63–78, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. K. H. Zhu, “The Bergman spaces, the Bloch space, and Gleason's problem,” Transactions of the American Mathematical Society, vol. 309, no. 1, pp. 253–268, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. K. H. Zhu, “Weighted Bergman projections on the polydisc,” Houston Journal of Mathematics, vol. 20, no. 2, pp. 275–292, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. Lee, “An invariant mean value property in the polydisc,” Illinois Journal of Mathematics, vol. 42, no. 3, pp. 406–419, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. J. Lee and K. Zhu, “Some differential and integral equations with applications to Toeplitz operators,” Integral Equations and Operator Theory, vol. 44, no. 4, pp. 466–479, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. B. R. Choe and K. S. Nam, “Note on commuting Toeplitz operators on the pluriharmonic Bergman space,” Journal of the Korean Mathematical Society, vol. 43, no. 2, pp. 259–269, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet